# SDR AC2A086767

- Difficulty date: May 29, 2003
- Submitted: June 2, 2003
- Operation: General aviation
- Aircraft: N5402T
- Make and model: Skrsky S76A
- Aircraft serial: 760140
- Aircraft time: 19,581 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Disc Pack
- Part number: 7636104008103
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISC PACK IS CRACKED. DISC PACK WAS FOUND CRACKED IN EIGHT PLACES DURING SCHEDULED INSPECTION. PART WAS REPLACED.
